# SDR SWAA020927

- Difficulty date: May 2, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 64,124 hours, 69,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED (5 EA) AT STR 2R, BS'S 1099, 1111, 1113, 1115 AND 1116.5.  REPAIRED SKIN PER SRM.
